# SDR DALA2022082305688

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,555 hours, 38,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 FOUND DURING GIRT BAR INSP 1R PAX DOOR FWD LWR BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED BEARING PLATE IAW B757 AMM 52-11. (8979788)
